Alert archive / Connecticut / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 30, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Jul 7, 2016, 4:04 PM EDT for Greater Bridgeport Planning Region, Connecticut; Westchester County, New York. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2016, 4:04 PM EDT (20:04 UTC)
- Expired
- Jul 7, 2016, 4:30 PM EDT
- In force
- 26 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Greater Bridgeport Planning Region, CT, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 64 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 418 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1316 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
305 WUUS51 KOKX 072004 SVROKX CTC001-NYC119-072045- /O.NEW.KOKX.SV.W.0030.160707T2004Z-160707T2045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NEW YORK NY 404 PM EDT THU JUL 7 2016 THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL FAIRFIELD COUNTY IN SOUTHERN CONNECTICUT... NORTHERN WESTCHESTER COUNTY IN SOUTHEASTERN NEW YORK... * UNTIL 445 PM EDT * AT 403 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEDFORD...OR 7 MILES NORTHEAST OF MOUNT KISCO...MOVING EAST AT 15 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * THIS SEVERE THUNDERSTORM WILL BE NEAR... NEW CANAAN AROUND 425 PM EDT. RIDGEFIELD...WILTON AND GEORGETOWN AROUND 435 PM EDT. WESTPORT...WESTON AND REDDING AROUND 445 PM EDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE GOLDEN'S BRIDGE AND EASTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4119 7322 4114 7366 4131 7372 4144 7332 TIME...MOT...LOC 2003Z 256DEG 14KT 4125 7360 HAIL...<.75IN WIND...60MPH $$ JMC
1 follow-up statement
921
WWUS51 KOKX 072030
SVSOKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
430 PM EDT THU JUL 7 2016
CTC001-NYC119-072039-
/O.CAN.KOKX.SV.W.0030.000000T0000Z-160707T2045Z/
FAIRFIELD CT-WESTCHESTER NY-
430 PM EDT THU JUL 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FAIRFIELD AND NORTHERN
WESTCHESTER COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL LIKELY WITH THIS ARE OF THUNDERSTORMS OVER
FAIRFIELD COUNTY.
LAT...LON 4119 7322 4114 7366 4131 7372 4144 7332
TIME...MOT...LOC 2027Z 256DEG 14KT 4127 7347
$$
JMCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 4:00 PM EDT, 4 minutes earlier.
Area forecast discussion, Jul 7, 4:00 PM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service New York NY
400 PM EDT THU JUL 7 2016
.SYNOPSIS...
A weak low pressure trough will remain over the area through
Friday, then a frontal system will approach Friday Night and move
across Saturday into Saturday Night. This will then weaken, but
not clear the region until later Sunday. High pressure builds in
from the west thereafter before high pressure weakens and moves
offshore Monday Night through the middle of next week. Another
area of low pressure approaches from the west for next Thursday.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Shortwave right over the CWA early this evening will be shifting
east. With this loss of lift plus diminishing instability, shower
and thunderstorm activity will be confined to mainly east of the
city and diminish as well this evening and should be done by
midnight. Will allow the flash flood watch to expire at the end of
this afternoon, but chances for flash flooding are dropping quickly
where the watch is currently up.
We probably get patchy fog development overnight in the suburbs as
dew points average around 70.&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
Looks like Friday morning should be dry, then late in the day a cold
front from the north and a shortwave from the west approach. In a
similar environment to today, expecting afternoon showers and
thunderstorms to develop with lift from both features. Looks like
showers and thunderstorms will be most likely starting early in the
evening when a weak low center passes over or just south of the CWA.
Depending on how much coverage of showers we appear to get, might
have to consider a flash flood watch for portions of the area noting
high PWAT values and a steering flow that will be even weaker than
today's. Not enough confidence to go with a watch at this time.
As for temps and heat index values, expecting 850mb temps ranging
from 16-17C over eastern sections to 18-19C over western sections.
Clouds and onshore flow/sea breezes will both be factors, but
probably of more significance during the later afternoon hours. Highs
therefore should be able to climb into the lower 90s for NE NJ, and
parts of the lower Hudson Valley and the city. Forecast dewpoints
aloft will probably allow mixing out of surface dewpoints by a
couple of degrees during the late morning/midday hours before rising
with an onshore flow. Heat index values once again are forecast to
reach the mid-upper 90s in the city, therefore the heat advisory
remains in effect through early Friday evening there. All other
spots should fall short of advisory criteria.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
A shortwave trough with an associated jet streak will be the focus
of the weekend with the shortwave axis moving across Sunday. This
axis then moves well east of the region late Sunday. Ridging aloft
and a northward shift of the jet stream then become the more
dominant features early through mid next week.
At the surface, a back door cold front in the western portions of
the region Saturday will eventually weaken Saturday Night with a low
moving across New England bringing an accompanying cold front that
will approach the region on Sunday, moving across through the day. A
high pressure ridge then builds in Sunday Night into Monday and
gradually weakens, transitioning into a Bermuda High as it moves
offshore for early to mid next week.
In terms of weather, quite unsettled for the first half of the
weekend with the frontal boundary within the region. Showers will be
within the region Saturday with some thunderstorms as well. The
thunderstorms might be more limited to near NYC and sections to the
north and west, where there will be more instability. Heavy rain
threat will still be there as precipitable waters of 1.5 to 1.75
inches will be within the atmosphere and with the frontal boundary
favoring convergence and propagation of showers and thunderstorms.
There will also be nearly parallel flow between 800 and 400mb which
will favor training of cells. Once the cold front moves across
Sunday, moisture will be reduced as dry air advects in on a NW flow.
There will still be a chance of a shower or thunderstorm with a
lingering cold pool aloft but this will be more limited due to the
drier air moving in place, making for much lower coverage of any
showers or thunderstorms.
Dry weather prevails thereafter Sunday Night through the middle of
next week. The main story here will be a building ridge of high
pressure. Temperatures aloft particularly at 850mb increase each
day, so temperatures were manually adjusted a few degrees higher
compared a general model guidance blend. With the Bermuda high
taking shape next week, humidity will also be on the rise as well.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
A broken line of showers and thunderstorms across eastern
portions of the Lower Hudson Valley and another area just south of
KJFK look to pass across LI and CT into early this evening.
Elsewhere, expect isolated convection.
Southerly winds around 10 kt today with local seabreeze enhancements
this afternoon. Winds become W/NW as the trough pushes east this
evening, then light and variable.
Mainly VFR today outside of any showers and thunderstorms. Patchy
MVFR fog forecast overnight outside the NYC terminals with
IFR/LIFR conditions likely at KGON.
NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90
KJFK TAF Comments: Isolated thunderstorm possible through this
evening.
KLGA TAF Comments: Isolated thunderstorm possible through this
evening.
KEWR TAF Comments: Isolated thunderstorm possible through this
evening.
KTEB TAF Comments: Isolated thunderstorm possible through this
evening.
KHPN TAF Comments: Amendments likely this afternoon for
thunderstorm timing and intensity.
KISP TAF Comments: Amendments likely this afternoon for
thunderstorm timing and intensity.
.OUTLOOK FOR 18Z Friday through Tuesday...
.Friday Afternoon through Friday evening...Mainly VFR, but local
MVFR in afternoon/evening SHRA/TSRA.
.Friday night...Sub-VFR conditions in fog/stratus possible.
.Saturday...Gradual improvement to VFR with the possible exception
of terminals east of NYC, where stratus may persist through day.
MVFR or lower possible in afternoon/evening showers/thunderstorms,
otherwise VFR.
.Sunday...VFR. NW winds G20-25 kt possible.
.Monday and Tuesday...VFR.
&&
.MARINE...
Winds and seas/waves will remain below SCA criteria through Friday
night. However, mainly afternoon and evening tstms could pose
hazards through Saturday.
Sub SCA conditions for much of the long term period. The only chance
for SCA conditions will be due to seas late Sunday Night into early
Monday for the eastern ocean waters.
&&
.HYDROLOGY...
Additional basin average rainfall into this evening will range
mostly a quarter inch to 3 quarters of inch, however locally higher
amounts will be possible with the best chance of this to occur over
Connecticut.
Friday night into Saturday also presents a conditional threat for
training showers and thunderstorms with an approaching shortwave
and advection of moist/unstable air mass...if a stationary/slow
moving boundary sits over the area. Around a 1/2 to 1 inch of rain
is forecast Friday through early Saturday, and locally higher
amounts are possible if the training setup develops.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch until 6 PM EDT this evening for CTZ009.
NY...Flash Flood Watch until 6 PM EDT this evening for NYZ071>075-
176>179.
Heat Advisory until 7 PM EDT Friday for NYZ072>075-176-178.
NJ...Flash Flood Watch until 6 PM EDT this evening for NJZ004-006-
103>108.
MARINE...None.
&&
SYNOPSIS...JC/JM
NEAR TERM...JC
SHORT TERM...JC
LONG TERM...JM
AVIATION...DW
MARINE...JC/JM
HYDROLOGY...JC/JMHazardous weather outlook, Jul 7, 4:17 AM EDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 417 AM EDT THU JUL 7 2016 CTZ009-NJZ004-006-103>108-NYZ071-177-179-081000- SOUTHERN FAIRFIELD-EASTERN PASSAIC-HUDSON-WESTERN BERGEN- EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION- EASTERN UNION-SOUTHERN WESTCHESTER-NORTHERN NASSAU-SOUTHERN NASSAU- 417 AM EDT THU JUL 7 2016 ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THUNDERSTORMS THIS AFTERNOON COULD ALSO PRODUCE ISOLATED DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ072>075-176-178-081000- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)- NORTHERN QUEENS-SOUTHERN QUEENS- 417 AM EDT THU JUL 7 2016 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT FRIDAY... ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. FLASH FLOOD WATCH. THUNDERSTORMS THIS AFTERNOON COULD ALSO PRODUCE ISOLATED DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>008-010>012-NJZ002-NYZ067>070-078>081-081000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 417 AM EDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS THIS AFTERNOON COULD PRODUCE ISOLATED DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-081000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 417 AM EDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS THIS AFTERNOON AND EVENING COULD PRODUCE WIND GUSTS OVER 35 KT...VERY HEAVY RAIN...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
In the hours before
Special weather statement, Jul 7, 12:10 PM EDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1210 PM EDT THU JUL 7 2016
NYZ067-068-071645-
PUTNAM-ORANGE-
1210 PM EDT THU JUL 7 2016
...A STRONG THUNDERSTORM WILL AFFECT WESTERN PUTNAM AND NORTHEASTERN
ORANGE COUNTIES...
AT 1209 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NEW
WINDSOR... OR NEAR WEST POINT...MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR... NEWBURGH...COLD SPRING...NEW WINDSOR AND
GARDNERTOWN AROUND 1220 PM EDT. FAHNESTOCK STATE PARK AROUND 1235
PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WASHINGTONVILLE...
ORANGE LAKE...BALMVILLE...CORNWALL ON HUDSON...FIRTHCLIFFE...HIGHLAND
FALLS...VAILS GATE AND FORT MONTGOMERY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4153 7400 4146 7400 4144 7398 4149 7393
4152 7367 4151 7366 4139 7383 4130 7406
4143 7422 4158 7405 4159 7395
TIME...MOT...LOC 1609Z 227DEG 23KT 4142 7407
JCSpecial weather statement, Jul 7, 3:37 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
337 PM EDT THU JUL 7 2016
CTZ005-009-NYZ068-070-071-072030-
NORTHERN FAIRFIELD-SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-NORTHERN
WESTCHESTER-PUTNAM-
337 PM EDT THU JUL 7 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FAIRFIELD...PUTNAM AND
WESTCHESTER COUNTIES...
AT 336 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR HOPEWELL JUNCTION TO SCARSDALE.
MOVEMENT WAS EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
WHITE PLAINS AND SCARSDALE AROUND 345 PM EDT.
HARRISON AROUND 355 PM EDT.
RYE...LAKE CARMEL AND NEW YORK--NEWARK AROUND 400 PM EDT.
PORT CHESTER AROUND 405 PM EDT.
NEW FAIRFIELD AROUND 425 PM EDT.
DANBURY...BROOKFIELD AND GAYLORDSVILLE AROUND 430 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE PEACH LAKE...
PLEASANTVILLE...GOLDEN'S BRIDGE...EASTON...HASTINGS-ON-HUDSON...
GREENVILLE...TUCKAHOE...RYE BROOK...BRIARCLIFF MANOR AND THORNWOOD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4150 7344 4151 7339 4149 7337 4147 7330
4111 7331 4110 7334 4105 7338 4105 7345
4099 7357 4100 7361 4099 7363 4099 7360
4098 7365 4095 7367 4094 7390 4149 7388
4153 7353 4165 7352 4166 7349
TIME...MOT...LOC 1936Z 268DEG 14KT 4154 7380 4099 7381
JMCThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 4:00 AM EDT | Flash Flood Watch | OKX | Greater Bridgeport Planning Region | 14 hr |
| Jul 7, 3:37 PM EDT | Special Weather Statement | OKX | 53 min | |
| Jul 7, 4:10 PM EDT | Special Weather Statement | OKX | 65 min | |
| Jul 7, 5:27 PM EDT | Areal Flood Advisory | OKX | Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region | 2 hr |
| Jul 7, 6:02 PM EDT | Special Weather Statement | OKX | 28 min | |
| Jul 7, 12:10 PM EDT | Special Weather Statement | OKX | Putnam | 35 min |
| Jul 7, 1:13 PM EDT | Areal Flood Advisory | OKX | Orange, Putnam | 62 min |
| Jul 7, 3:34 PM EDT | Special Marine Warning | OKX | 56 min | |
| Jul 7, 4:47 PM EDT | Special Marine Warning | OKX | 28 min | |
| Jul 7, 5:07 PM EDT | Special Marine Warning | OKX | 53 min | |
| Jul 7, 6:29 PM EDT | Special Weather Statement | OKX | Westchester | 31 min |
| Jul 7, 6:32 PM EDT | Special Weather Statement | OKX | Nassau | 43 min |
| Jul 7, 6:37 PM EDT | Special Marine Warning | OKX | 38 min | |
| Jul 7, 7:11 PM EDT | Special Weather Statement | OKX | Nassau | 49 min |
Nearby
Severe Thunderstorm Warnings in Connecticut, 2016Severe Thunderstorm Warnings in New York, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.